News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Psychiatric Topics

Question: How to handle a Lithium/Straterra/Lexapro cocktail


 ArtAngel83 - Sun Nov 15, 2009 12:19 pm

How to handle a Lithium/Straterra/Lexapro cocktail WHat are the side affects of this combination. I was recently put this cockatail and have been dizzy,nauseous, light headed, forgetful and cry alot. Here is racing.
 Faye Lang, RN, MSW - Thu Jul 15, 2010 6:44 pm

Hello, ArtAngel83,

First, I apologize that this response is so late in coming. I hope that your situation has resolved, but I'll supply some information anyway. Second, I am very sorry you are having such distress. The symptoms that you describe, particularly those of nausea, dizzyness, and feeling lightheaded can be side effects of each of the drugs in your cocktail. Being forgetful and crying a lot can be related to side effects, but are much more likely related to your underlying condition that the drugs are prescribed for. I hope that you won't hesitate to talk with your doctor in detail about what you are experiencing. Since you have some difficulty with memory, it can be very helpful to maintain a daily record of your symptoms. I suggest this for just about everything, since such a record can be so helpful to you in tracking your recovery, and to your doctor in seeing any diagnostic patterns, your ongoing status, and understanding your level of distress. Record what the symptom is, what time it started, how long it lasted, what you were doing when it began, what helped or made it worse, and anything else that seems important to you. I hope this finds you well and recovered from your difficulties. Good luck to you!

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here